Open Access
May 2002 Universality of Hecke $L$-functions in the Grossencharacter-aspect
Shin-ya Koyama, Hidehiko Mishou
Proc. Japan Acad. Ser. A Math. Sci. 78(5): 63-67 (May 2002). DOI: 10.3792/pjaa.78.63


We consider the Hecke $L$-function $L(s,\lambda^m)$ of the imaginary quadratic field $\mathbf{Q}(i)$ with the $m$-th Grossencharacter $\lambda^m$. We obtain the universality property of $L(s,\lambda^m)$ as both $m$ and $t = \operatorname{Im}(s)$ go to infinity.


Download Citation

Shin-ya Koyama. Hidehiko Mishou. "Universality of Hecke $L$-functions in the Grossencharacter-aspect." Proc. Japan Acad. Ser. A Math. Sci. 78 (5) 63 - 67, May 2002.


Published: May 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1041.11060
MathSciNet: MR1905390
Digital Object Identifier: 10.3792/pjaa.78.63

Primary: 11M41
Secondary: 19R42

Keywords: Grossencharacter , Hecke $L$-function , imaginary quadratic field , universality of zeta functions

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 5 • May 2002
Back to Top